# SDR DALA2018092505745

- Difficulty date: September 21, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 61,534 hours, 22,256 cycles
- System (JASC): 2564 · Life Raft
- Part: Gauge
- Condition: Missing
- Location: Life Raft
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6713, L/P 3896725) AFT RAFT NO GAUGE EQUIPPED. INSTALLED SERVICEABLE LIFE RAFT AT AFT LOWERED CEILING RAFT COMPT. PER AAR AIRCRAFT SERVICES DRAWING 27751CM004.
